# SDR DXTA2015081006054

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 12,837 hours, 7,813 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Shutoff Valve
- Part number: 2970013101
- Part serial: 1420
- Condition: Inoperative
- Location: Fuel System
- Part time: 776 hours, 440 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE AT CRUISE FLIGHT, AMBER FUEL IMBALANCE EICAS MSG WAS RECEIVED.  FUEL WAS 2820 LT TANK 3100 CTR 3320 RT TANK.  EMER & ABNORMAL CHECKLIST WAS ACCOMPLISHED & PROBLEM BECAME WORSE.  IMBALANCE REACHED 700+ POUNDS & EMER WAS DECLARED & FLIGHT DIVERTED.  AT NO TIME WERE WE ABLE TO MOVE FUEL INTO LT WING TANK.  REMOVED UNSERVICEABLE LT WING OTBD FUEL XFER SOV PN 2970013-101, SN 1420.  INSTALLED SERVICEABLE TESTED FUEL XFER SOV PN 2970013-101, SN 1389 IAW AMM 28-20-06.  PERFORMED LEAK & OPERATIONS CHECKS WITH NO DEFECTS NOTED.
